The game of simple pursue on two dimensional cone

A. A. Melikyan, Naira Hovakimyan

Research output: Contribution to journalArticlepeer-review

Abstract

A differential pursue game with velocity-control players which are the points of 3D space is considered. The points accomplish simple motions along 2D conical surface, at any moment of time they have opportunity to choose arbitrary, tangential to cone direction for their velocity vectors restricted by constants in value. The initial game comprising the dynamic equations of the forth order is shown to be reduced to 2D one by using self-similar variables. Motions of players along interlink geodesy line are shown to be optimum ones in the main area of phase space. In another space area any player moves along its own geodesy line. The third type of optimum motions is found to take place for some values of parameters.

Original languageEnglish (US)
Pages (from-to)741-751
Number of pages11
JournalPrikladnaya Matematika i Mekhanika
Volume55
Issue number5
StatePublished - Sep 1991
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'The game of simple pursue on two dimensional cone'. Together they form a unique fingerprint.

Cite this